Quantification of the unique continuation property for the heat equation

septembre, 2017
Publication type:
Paper in peer-reviewed journals
Journal:
Mathematical Control and Related Fields, vol. 7/3, pp. 347-367
BibTeX:
@article{Bou-2017,
    author={Laurent Bourgeois },
    title={Quantification of the unique continuation property for the 
           heat equation },
    journal={Mathematical Control and Related Fields },
    year={2017 },
    month={9},
    volume={7/3 },
    pages={347--367},
}